# SDR RAIA2009042700003

- Difficulty date: April 23, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 26,315 hours, 22,242 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: False Activation
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

FLT 5535 - STL - CREW RECEIVED A RIGHT MAIN LANDING GEAR UNSAFE INDICATION SHORTLY AFTER TAKEOFF.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MLG DOWNLOCK PROXIMITY SWITCH.  LANDING GEAR EXTENSION AND RETRACTION SYSTEM OPS CHECKED GOOD.
